# SDR 29GA2016050400004

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,974 hours, 37,798 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 1000 FT,  INITIATED THE CLIMB CHECKLIST FLOW, THE NR 2 ENGINE FAILED IN FLIGHT.  A CONTINUOUS LOUD THUNK WAS HEARD COMING FROM NR 2 ENGINE.  COMPLETED BORESCOPE OF RT ENGINE COLD SECTION IAW MM 72-00-00.  AFTER DFDR DOWNLOAD CONFIRMED THAT ENGINE REACHED TEMPERATURES OF 999 DEGREES FOR 3 SECONDS, R & R RT ENGINE IAW TASK CARD 71-00-01S.
